# SDR SWAA2022053106494

- Difficulty date: May 10, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS807 - BS836 RBL26. MARKED. / [01] REMOVED CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS 807 TO BS 836; RBL 26 ; WORK AREA ; BS 807 ; L 1.5'X W 1.0'X D 0.025'; BS 812 ; L 1.0'X W 1.0'X D 0.012; BS 827 ; L 1.5'X W 1.0'X D 0.015' ; FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1; USED DEPTH GAGE ; ID: ATS2677; S/N: UNKNOWN; DUE: 11/2022;[02] SRM 53-60-15-1A-1 IS APPLICABLE TO THIS;[03] RECEIVED A NEW WEB FROM STORES PN 146A8123U25 FROM STORES REF PO 863713. LOCATED AND DRILLED NEW WEB IAW SRM 51-40-05-0G-0 AND DWG 146A8120 REV:-;[04] NEW WEB TO BE INSTALLED ON CUSTOMER CARD TTG8Q0049N7S.
